# SDR SWAA030211

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 16,647 hours, 10,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS SECTION BROKEN.  SECURED EEPLS STRIP, RELAMPED AND REPAIRED WIRING PER MM.
